# SDR DALA2023032802385

- Difficulty date: March 25, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 68,296 hours, 22,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 4L DOOR NOT ARMING. CORRECTIVE ACTION: PERFORMED FAST CHECK PER B757-300 AMM 52-11-00-206-021 ALL OPS NORMAL. GIRT BAR FULLY ENGAGED ALL INDICATIONS NORMAL. (4158122)
